# SDR SWAA2023102303267

- Difficulty date: September 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT INTERCOSTAL UPPER SURFACE STA 294.5+11' LBL 12'<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 294.5 TO STA 312 LBL 11.6 SRM 51-40-02-0G-0 AND DWG 141A5600;[02] VERIFIED STEP 1
